# SDR F3LA200600009

- Difficulty date: March 22, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 13,411 hours, 5,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Corroded
- Location: Bl50l, Fr 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION AT SCREW HOLES IN FLOOR SUPPORT BEAM BL50L, BETWEEN FS 66 AND FS 68, L2 DOOR THRESHOLD.  REMOVED AND REPLACED DAMAGED SECTION OF FLOOR SUPPORT BEAM PER SRM 53-00-14 AND 53-41-14.
